# SDR IPXA2016022499862

- Difficulty date: February 7, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84241
- Condition: Cracked
- Location: Bs 1119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 37R SPLICE FITTING CRACKED BETWEEN BS 1119 AND 6-10 REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING IAW DWG ADA8424 AND SRM 51-33-01.
